# SDR MASA2024101100025

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 14,780 hours, 8,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 RH PHOTO ILLUM STRIP BROKEN/INOP------------R/R ROW 1 RH PHOTO ILLUM STRIP
